Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 33, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 3, 2008, 11:21 AM CST for Reynolds County, Missouri. It took effect at Mar 4, 2008, 12:32 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 11:21 AM CST (17:21 UTC)
- In effect from
- Mar 4, 2008, 12:32 AM CST
- Expired
- Mar 5, 2008, 9:42 AM CST
- In force
- 33 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 10.41 ft at Mar 4, 2008, 8:00 AM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 031721
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1121 AM CST MON MAR 03 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 1 INCH/ES OF PRECIPITATION
THE PAST 24 HOURS AND 1.25 TO 1.75 INCHES FORECAST IN THE NEXT 24
HOURS...
RAINS HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-041721-
/O.NEW.KLSX.FL.W.0033.080304T0600Z-080306T0200Z/
/ANNM7.1.ER.080304T0600Z.080304T1200Z.080305T0200Z.NO/
1121 AM CST MON MAR 03 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* FROM LATE TONIGHT TO WEDNESDAY EVENING.
* AT 10:45 AM MONDAY THE STAGE WAS 4.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 9.0 FEET TUESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/04 03/05 03/06 03/07 03/08
BLACK RIVER
ANNAPOLIS 8 4.6 9.0 7.0 5.4 4.8 4.66 follow-up statements
000
WGUS83 KLSX 040138
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 PM CST MON MAR 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.25 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND AROUND 0.50 INCHES FORECAST IN
THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-050138-
/O.EXT.KLSX.FL.W.0033.080304T0632Z-080305T2248Z/
/ANNM7.1.ER.080304T0632Z.080304T1200Z.080304T2248Z.NO/
738 PM CST MON MAR 03 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON.
* AT 6:45 PM MONDAY THE STAGE WAS 4.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND
CREST NEAR 9.0 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/04 03/05 03/06 03/07 03/08
BLACK RIVER
ANNAPOLIS 8 4.8 9.0 6.8 5.4 4.8 4.6000
WGUS83 KLSX 040831
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
231 AM CST TUE MAR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.25 TO 1.5 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND ON AVERAGE 0.50 INCHES FORECAST
IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
WINTRY MIXED PRECIPITATION ASSOCIATED WITH A EXITING LOW PRESSURE CENTER
WILL AFFECT THE BLACK RIVER BASIN OVER THE NEXT 12 TO 24 HOURS. SUCH
PRECIPITATION COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
PERSONS LIVING ALONG OR NEAR THE BLACK RIVER BASIN SHOULD BE AWARE OF
FLOODING AND ALSO INUNDATED LOW WATER CROSSINGS.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
TURN AROUND, DONT DROWN.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-050831-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-080306T1630Z/
/ANNM7.1.ER.080304T0734Z.080304T1800Z.080305T1630Z.NO/
231 AM CST TUE MAR 04 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 AM TUESDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY THIS
AFTERNOON.
* THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE LATE MORNING ON WEDNESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/05 03/06 03/07 03/08 03/09
BLACK RIVER
ANNAPOLIS 8 8.1 9.1 8.6 5.7 4.7 4.7000
WGUS83 KLSX 041248
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
648 AM CST TUE MAR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND 0.25 TO 0.5 INCHES WHICH SHOULD FALL AS SNOW
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-051248-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-080306T2300Z/
/ANNM7.1.ER.080304T0734Z.080304T1500Z.080305T2300Z.NO/
648 AM CST TUE MAR 04 2008
...THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THURSDAY AFTERNOON.
* AT 5:45 AM TUESDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 10.5 FEET BY LATE
THIS MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/05 03/06 03/07 03/08 03/09
BLACK RIVER
ANNAPOLIS 8 10.1 8.9 6.6 5.2 4.5 4.2000
WGUS83 KLSX 041636
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CST TUE MAR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND AROUND 0.25 INCHES...WHICH SHOULD FALL AS
SNOW...IS FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-051636-
/O.CON.KLSX.FL.W.0033.000000T0000Z-080306T2300Z/
/ANNM7.1.ER.080304T0734Z.080304T1446Z.080305T2300Z.NO/
1036 AM CST TUE MAR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THURSDAY AFTERNOON.
* AT 9:45 AM TUESDAY THE STAGE WAS 10.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/05 03/06 03/07 03/08 03/09
BLACK RIVER
ANNAPOLIS 8 10.3 8.9 6.6 5.2 4.5 4.2000
WGUS83 KLSX 050203
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CST TUE MAR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
THE BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-060203-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-080306T0457Z/
/ANNM7.1.ER.080304T0734Z.080304T1446Z.080305T0457Z.NO/
803 PM CST TUE MAR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM TUESDAY THE STAGE WAS 8.3 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...FALL BELOW FLOOD STAGE LATER TONIGHT.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/05 03/06 03/07 03/08 03/09
BLACK RIVER
ANNAPOLIS 8 8.3 7.1 5.2 5.1 5.0 4.9000
WGUS83 KLSX 051542
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
942 AM CST WED MAR 05 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-051612-
/O.CAN.KLSX.FL.W.0033.000000T0000Z-080306T0457Z/
/ANNM7.1.ER.080304T0734Z.080304T1446Z.080305T0410Z.NO/
942 AM CST WED MAR 05 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* AT 8:45 AM WEDNESDAY THE STAGE WAS 7.0 FEET.
* FELL BELOW FLOOD STAGE TUESDAY NIGHT.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/06 03/07 03/08 03/09 03/10
BLACK RIVER
ANNAPOLIS 8 7.0 6.3 5.4 5.1 4.8 4.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 3, 5:57 AM CST, 5 hours 24 minutes earlier.
Area forecast discussion, Mar 3, 5:57 AM CST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
557 AM CST MON MAR 3 2008
.DISCUSSION...
STRONG CDFNT EXTDG FM NR CHICAGO SW THRU ST LOUIS TO BETWEEN
SPRINGFIELD AND WEST PLAINS. THE TEMPERATURES WERE DROPPING RAPIDLY
BHND THE CDFNT. TEMPERATURES HAVE FALLEN ALMOST 30 DGRS IN THE
LAST TWO HRS IN PARTS OF THE STL METRO AREA. A BAND OF SHRA AND
TSRA CONT ALONG AND JUST AHD OF THE FNT WITH LIGHTER RAINS BHND
THE CDFNT. THIS RAIN SHOULD CONT ACRS THE SRN AND ERN PTN OF THE
CWA THIS MRNG WHERE THE STG SWLY LLJ WILL CONT TO BRING STG
TEMPERATURE AND MOISTURE ADVCTN TO THE REGION. THE RAIN SHOULD
BCM QUITE LIGHT AND PATCHY OVR THE NRN AND WRN PTN OF THE CWA
THOUGH LATER THIS MRNG. THE BEST POTENTIAL FOR PCPN SHOULD CONT
THIS AFTN MAINLY S AND E OF STL AS THE MID LVL LOW CURRENTLY OVR
SERN NM MOVES EWD THRU TX WITH A SFC WAVE DVLPG ALONG THE FNT IN
ERN TX WHICH WILL MOVE NEWD THRU SRN AR. WITH THE SFC TEMPERATURE
CONTG TO DROP THRU THE DAY BHND THE CDFNT THE RAIN WILL GRADUALLY
CHANGE OVER TO A MIXTURE OF FREEZING RAIN AND SLEET...THEN TO A
MIX OF SNOW AND SLEET AS THE SFC LYR OF COLD AIR CONTS TO DEEPEN.
IT APRS THAT THE BEST POTENTIAL FOR SLEET AND ICE ACCUMULATION
WILL OCCUR OVER THE SERN HALF OF THE CWA TGT MAINLY S AND SE OF
STL WHERE THE MDLS DEPICT STG LOW-MID LVL WAA NE OF THE 850 MB LOW
WHICH WILL MOVE NEWD THRU AR. ISSUED A WINTER STORM WARNING FOR
THE SERN HALF OF THE CWA THIS AFTN THRU TUE WITH THE POTENTIAL FOR
SIGNIFICANT FREEZING RAIN AND SLEET CAUSING VERY HAZARDOUS
DRIVING CONDITIONS. THE WINTERY MIX SHOULD CHANGE OVER TO ALL SNOW
ON TUE AS THE MID LVL LOW AND 850 MB LOW MOVE NEWD THRU SERN MO
WITH THE SFC LOW FURTHER SE MOVG THRU WRN PTNS OF TN AND KY. THIS
IS A FAVORABLE STORM TRACK FOR HEAVY SNOW TO OCCUR ALONG THE I-44
CORRIDOR. THE MDLS ARE SHOWING A WELL DEFINED TROWAL STRUCTURE
WHICH WILL MOVE NEWD THRU THE STL METRO AREA LT TGT AND TUE MRNG.
STILL SOME UNCERTAINTY AS TO WHERE THE HEAVIEST SNOW BAND WILL
OCCUR ON TUE BUT IT APRS THAT IT SHOULD BE OVER OR AT LEAST CLOSE
TO THE STL METRO AREA WHERE 4 TO 8 INCHES OF SNOW MAY FALL ON TUE.
THE LATEST NAM MDL WAS ALSO SHOWING A BAND OF -.25 EPV FM 600-650
MB OVER SWRN IL AT 12Z TUE. THIS MAY INDICATE A POTENTIAL OF
CONVECTIVE THUNDERSNOW OR A LEAST CSI BANDING WHICH COULD ENHANCE
THE SNOW AMOUNTS LOCALLY. EARLY MARCH IS ALSO A FAVORABLE TIME FOR
THUNDERSNOW IN THIS AREA. THE SNOW SHOULD TAPER OFF TO FLURRIES BY
TUE EVNG AS THE MID-UPR LVL LOW MOVES E OF THE CWA.
GKS
&&
.AVIATION...
FOR THE 12Z TAFS...BACK EDGE OF OVRNGT PCPN HAS PUSHED E OF UIN
AND COU...WITH 88D IMAGERY ALSO INDICATING A FAIRLY RPD DCR IN
PCPN BTWN COU AND STL SINCE 10Z. THIS TREND MEANS THAT FOR THE NXT
FEW HRS COU AND UIN WL ONLY SEE SPOTTY AND VRY LGT PCPN EITHER IN
THE FORM OF -RA/-SN...OR PSBLY A BRF PD OF -FZRA IN UIN WITH TEMPS
THERE NR 0C...WITH RAINFALL ALSO DMSHG OVR STL AREA AS WELL.
HWVR...REGIONAL RADAR LOOP INDICATES PCPN OVR OK EXPANDING RPDLY
NWD SO THINK THAT DURG THE MRNG PCPN SHUD BE FILLING IN NICELY
ACR S MO...AND THEN ROLL BACK INTO OUR AREA. EXTRAPOLATION OF
ECHOES INDICATES THAT THIS NXT BATCH OF PCPN WL RMN S OF UIN AND
JUST CLIP COU...BUT SHUD MEAN STDY PCPN IN THE STL AREA FOR THE
AFTN WHEN THE COLDER AIR WL MAKE PTYPE A CONCERN. USED THE 09Z RUC
SNDGS FOR PTYPE CHGS IN STL AREA...WITH A BIT OF A COOL ADJ SINCE
IT APRS COLD AIR IS A BIT FASTER THAN PROGGED. ATTEMPTED TO FCST A
BRK IN THE PCPN OVR STL AREA THIS EVE...BFR ARRIVAL OF UPR LO/DEF
ZN SNOW ON TUE.
TRUETT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH THIS AFTERNOON FOR CRAWFORD-FRANKLIN-
GASCONADE-JEFFERSON-LINCOLN-ST. CHARLES-ST. LOUIS-ST. LOUIS
CITY-WARREN-WASHINGTON.
WINTER STORM WARNING FROM NOON TODAY TO 6 PM CST TUESDAY FOR
CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-MADISON-
OSAGE-REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS
CITY-STE. GENEVIEVE-WARREN-WASHINGTON.
FLOOD WATCH THROUGH THIS EVENING FOR IRON-MADISON-REYNOLDS-ST.
FRANCOIS-STE. GENEVIEVE.
FLOOD WATCH UNTIL NOON CST TODAY FOR AUDRAIN-BOONE-CALLAWAY-COLE-
KNOX-LEWIS-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-
RALLS-SHELBY.
WINTER WEATHER ADVISORY UNTIL 6 PM CST TUESDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-MONITEAU-MONTGOMERY-PIKE.
IL...FLOOD WATCH THROUGH THIS AFTERNOON FOR CALHOUN IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MONTGOMERY IL.
WINTER STORM WARNING FROM NOON TODAY TO 6 PM CST TUESDAY FOR
BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
FLOOD WATCH THROUGH THIS EVENING FOR BOND IL-CLINTON IL-FAYETTE
IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
FLOOD WATCH UNTIL NOON CST TODAY FOR ADAMS IL-BROWN IL-PIKE IL.
WINTER WEATHER ADVISORY UNTIL 6 PM CST TUESDAY FOR PIKE IL.
&&
WFO LSXHazardous weather outlook, Mar 3, 6:37 AM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 637 AM CST MON MAR 3 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041230- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 637 AM CST MON MAR 3 2008 ...HEAVY RAINFALL AND FLOODING POSSIBLE TODAY THROUGH THIS EVENING OVER PARTS OF THE BI-STATE AREA... ...WINTER STORM WILL BEGIN IMPACTING PORTIONS OF THE AREA TODAY AND WILL CONTINUE THROUGH TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE THREAT FOR THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL CONTINUE TODAY INTO THIS EVENING OVER MAINLY SOUTHEASTERN MISSOURI AND SOUTHWESTERN ILLINOIS ALONG AND JUST BEHIND A STRONG COLD FRONT MOVING SOUTHEASTWRD THROUGH THE REGION. AS A RESULT...FLOOD WATCHES ARE IN EFFECT THROUGH MONDAY EVENING FOR PARTS OF THE BI-STATE AREA. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. THE RAIN WILL CHANGE OVER TO A WINTRY MIX OF SLEET AND SNOW LATER TODAY AS COLDER AIR MOVES INTO THE REGION BEHIND THE FRONT WITH ACCUMULATIONS OF UP TO INCH OF SNOW AND SLEET BY EARLY THIS EVENING ALONG AND NORTH OF INTERSTATE 70. A WINTRY MIX OF FREEZING RAIN AND SLEET WILL OCCUR ACROSS THE EASTERN OZARKS INTO SOUTH CENTRAL ILLINOIS TONIGHT...WITH SIGNIFICANT ACCUMULATIONS OF SLEET AND ICE FROM FREEZING RAIN. FURTHER NORTH...SNOW SHOULD BECOME THE PREDOMINANT PRECIPITATION TYPE. A WINTER STORM WARNING AND WINTER WEATHER ADVISORY ARE IN EFFECT TODAY THROUGH TUESDAY OVER MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE REFER TO THE WARNING/ADVISORY PRODUCT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FINAL THRUST OF THE STORM WILL IMPACT THE AREA ON TUESDAY WHEN A BAND OF SNOW...POTENTIALLY HEAVY IS EXPECTED IN THE VICINITY OF THE INTERSTATE 44 CORRIDOR IN MISSOURI AND INTERSTATE 70 IN ILLINOIS. AS MUCH AS 5 TO 9 INCHES OF SNOW ARE POSSIBLE IN THIS AREA BY TUESDAY EVENING WHEN THE SNOW WILL TAPER OFF TO FLURRIES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPES AND AMOUNTS AND ANY SNOW...SLEET OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:21 AM CST | Winter Storm Warning | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 10 more | 38 hr |
| Mar 3, 4:21 AM CST | Winter Weather Advisory | LSX | Audrain, Boone, Callaway, Cole, Lincoln, Moniteau and 2 more | 38 hr |
| Mar 3, 2:23 PM CST | River Flood Warning | LSX | Pike | 23 hr |
| Mar 3, 3:13 PM CST | River Flood Warning | LSX | Marion | 5 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.